H-optimal control of singularly perturbed discrete-time systems, and risk-sensitive control

D. Subbaram Naidu, Charalambos D. Charalambous, Kevin L. Moore, Mohamed A. Abdelrahman

Research output: Contribution to journalConference articlepeer-review

10 Scopus citations

Abstract

The H-optimal control and risk-sensitive control of linear singularly perturbed, discrete-time systems is described. It is shown that the Riccati equation associated with the solution of the H-optimal control problem, can be approximated by an outer series solution, and a boundary-layer correction series solution. Unlike the asymptotic expansion approach, it is shown that the original system can be approximated by the maximum of the performance associated with the slow and fast subsystems.

Original languageEnglish (US)
Pages (from-to)1706-1711
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume2
StatePublished - Dec 1 1994
EventProceedings of the 33rd IEEE Conference on Decision and Control. Part 1 (of 4) - Lake Buena Vista, FL, USA
Duration: Dec 14 1994Dec 16 1994

Fingerprint

Dive into the research topics of 'H<sub>∞</sub>-optimal control of singularly perturbed discrete-time systems, and risk-sensitive control'. Together they form a unique fingerprint.

Cite this